# SDR CALA2013081990502

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 69,164 hours, 9,590 cycles
- Engine: Pwa PW40903
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu Fuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL VALVE APU EICAS & STATUS MESSAGE.   CLEANED VALVE DV28031 CONNECTOR AND SECURED, EICAS STATUS MESSAGE CLEARED, NO EXISTING FAULTS. OPERATED APU TWO CYCLES WITH NO FAULT MESSAGES.
